# SDR AALA202509083502

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 53,892 hours, 20,565 cycles
- System (JASC): 5270 · Door Warning System
- Part: Emer Equip
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 3R SLIDE SHOW LOW PRESSURE WARNING LIGHT. MAINTENANCE SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
